“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16435
School of Mathematics
  Title:   Impossibility of local state transformation via hypercontractivity
1.  Payam Delgosha
2.  Salman Beigi
  Status:   Published
  Journal: Commun. Math. Phys.
  Vol.:  332
  Year:  2014
  Pages:   449-476
  Supported by:  IPM
ocal state transformation is the problem of transforming an arbitrary number of copies of a bipartite resource state to a bipartite target state under local operations. That is, given two bipartite states, is it possible to transform an arbitrary number of copies of one of them to one copy of the other state under local operations only? This problem is a hard one in general since we assume that the number of copies of the resource state is arbitrarily large. In this paper we prove some bounds on this problem using the hypercontractivity properties of some super-operators corresponding to bipartite states. We measure hypercontractivity in terms of both the usual super-operator norms as well as completely bounded norms.

Download TeX format
back to top
scroll left or right